MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 VIT E HIGH WALL LNR 36MM G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 VIT E HIGH WALL LNR 36MM G; PROSTHESIS, HIP
Catalog Number 30123607
Medical Device Problem Codes Detachment of Device or Device Component (2907); Noise, Audible (3273)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 12/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2024-00086 0001822565-2024-00087 d10: unknown cup cat #: 00784801301 / kinectiv modular neck p1 / lot #: 65438281.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a left hip revision approximately eleven weeks post implantation due to a disassociation of the liner and cup.During the procedure, metalosis was noted from the head rubbing on the cup.All the metalosis was removed and the liner, head and neck were removed and replaced.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.D10: additional item - cat #: 00877503602 / biolox delta head 12/14 36x0 / lot #: 3157992.An investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a left hip revision approximately two months post implantation due to instability, pain, squeaking, popping, and stiffness.Radiographic images indicated migration of head.During the revision, when the head was removed, metallosis and erosion were noted.The head, neck, and liner were exchanged without complications.The stem and cup remain implanted.
 
Additional Manufacturer Narrative
(b)(4).Visual examination of the provided pictures identified the explanted liner, with some damage noted around the locking portion.The device is covered in bio debris.No further evaluation can be made from the provided pictures.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: a revision occurred approximately two months post implantation to instability, noise, and pain.The head was noted to incongruent/migrated on previous scans.During the revision, the liner was noted to have flipped out of position anteriorly, and the head had a spot of erosion where it was articulating against the shell.Metallosis tissues were noted throughout the joint.The liner, head, and neck were explanted and replaced.The complaint was confirmed based on a review of the provided medical records.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
G7 VIT E HIGH WALL LNR 36MM G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18474779
Report Number0001822565-2024-00085
Device Sequence Number6924178
Product Code LPH
UDI-Device Identifier00889024520509
UDI-Public(01)00889024520509(17)241130(10)64591563
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Catalogue Number30123607
Device Lot Number64591563
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer01/29/2024
04/25/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date02/20/2024
05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight121 KG